# SDR AALA201809279010

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 78,465 hours, 12,662 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDOW WOULD NOT OPEN.  MAINTENANCE LUBRICATED THE WINDOW TRACKS AND PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 56-11-02.
